# SDR SWAA2025012879870

- Difficulty date: December 20, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500 - BS500D LBL23 WL156.<[01] REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT; P/N 143A7501U183; BS400 TO BS500D LBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7500 REV. B.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT; P/N 143A7501U183; BS400 TO BS500D LBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7500 REV. B.
